Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


running out of choices
Oct 22, 2003

i seem to be having a problem hanling medications, either i am allergic or very sensitive especially in GI area. I have tried almost every medication both antiretroviral and OTC. The pain will not go away. I just got out of the hospital two days ago with PCP, now i have GI problems very bad. No retroviral is working on me. why? am i running out of time and choices? My CD4 is 18 and Viral is 600,000. Any advice is great thanks

Response from Dr. Henry

There are literally hundreds of possible combinations of HIV meds available for patients with little resistance to treatment. I like to tell patients there is a combination out there with their name on it that will work (= control the virusm get the T-cell count up, while having the patient be able to smile while taking it!)-the challenge if to find it as quickly as possible. A good HIV specialist is the best person to get you on the right path so discuss with your doc--some patients do have a hard time with meds especially when they are feeling sick already but it is unusual to not find something that is helpful. KH



Previous
follow up on Help for Fuzeon swellings
Next
Lactic Acidosis Recovery/Treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement